Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking birth control pills. Is delay in period normal?

hi doctor, i started taking my first pack 1 week afetr my oeriod..i already finished my first pack and it s been 5 days affteer my last pill but i dont have my period the de;ay in eriod normal??i habe regular menstrual cycle for the past couple of months and it s only now that i got delayed with my period for 5 days not using any other contraceptive ..please help..
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das.
Firstly, you had to start the pills from the first day of your last menstrual cycle. So, you started the pill in wrong time. So, the delay is very natural.

You have to wait for normal period for more than 10 days.

Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor